EPJ Web Conf.
Volume 173, 2018Mathematical Modeling and Computational Physics 2017 (MMCP 2017)
|Number of page(s)||4|
|Section||Mathematical Modeling and Methods|
|Published online||14 February 2018|
Generalized System of Riccati-Type Equations
Laboratory of Information Technologies, Joint Institute for Nuclear Research, 6, Joliot Curie St., 141980 Dubna, Moscow Region, Russia
* e-mail: firstname.lastname@example.org
Published online: 14 February 2018
A new system of generalized Riccati-type equations is derived. An interconnection between the solutions of n-th order differential equations and the solutions of a generalized system of Riccati-type equations is established. Inverse mapping from the solutions of generalized Riccati-type equations onto the linearly independent solutions of the n-th order differential equation is constructed.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (http://creativecommons.org/licenses/by/4.0/).
Initial download of the metrics may take a while.